# SDR COEA2013121019923

- Difficulty date: October 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT WING OTBD FLAP INNER SURFACES & DEFLECTOR HAVE CORROSION.  FLAP REPLACED WITH NEW IAW AMM 57-53-00.
